Since my prednisone ended, I have a few side effects emerging. I had hoped to be done with side effects with tomorrow marking day 21 since my last chemo treatment but I guess that cumulative effect is still to be contended with.
I still have the numbness in my fingers and toes and I notice when I do my upper body weight training that the skin on my back is also kind of numb. It feels weird.
And there's the fatigue, of course, which is amplified since the end of prednisone. I expected that to some extent.
Yesterday, though, my skin became tender to the touch. Mostly on my legs and arms but I also notice that a hug hurts a little bit through my ribs and back. It's not bad pain by any stretch but it's there.
Last night I had some nausea. That has been on the rare side with this chemo treatment and I think I have the prednisone to thanks for that. But last night at 5:00 a.m. I was in the kitchen getting some toast to settle my stomach.
My ankles became puffy yesterday, too, and they're not much thinner this morning meaning the edema is back. I see my oncologist tomorrow so I can talk to him about that and see if I need more lasix.
Soon, though, soon ... these side effects will be a thing of the past. At least I hope they all are. I know some nerve damage can remain but if this bit of numbness is all I have to contend with down the road, it's no biggie. That I can deal with.
I'm still floating on the relief that the decision about surgery has been made and I'm very happy with my choice.